Pacific Journal of Mathematics

Primitive algebras with involution.

Wallace S. Martindale, III

Article information

Source
Pacific J. Math., Volume 11, Number 4 (1961), 1431-1441.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103036926

Mathematical Reviews number (MathSciNet)
MR0146215

Zentralblatt MATH identifier
0104.26104

Subjects
Primary: 16.58
Secondary: 16.42

Citation

Martindale, Wallace S. Primitive algebras with involution. Pacific J. Math. 11 (1961), no. 4, 1431--1441. https://projecteuclid.org/euclid.pjm/1103036926


Export citation

References

  • [1] N. Jacobson, Structureof rings, Amer. Math. Soc. Colloquium Publications, 37 (1956).
  • [2] N. Jacobson, The theory of rings, Amer. Math. Soc. Math. Surveys, vol. 2, New York 1943.